Real Analysis Exchange

A generalized Archimedean property.

árpád Bényi, Pawel Szeptycki, and Fred Van Vleck

Full-text: Open access

Abstract

We introduce and discuss a condition generalizing one of the Archimedean properties characterizing parabolas.

Article information

Source
Real Anal. Exchange, Volume 29, Number 2 (2003), 881-889.

Dates
First available in Project Euclid: 7 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.rae/1149698559

Mathematical Reviews number (MathSciNet)
MR2083822

Zentralblatt MATH identifier
1082.26001

Subjects
Primary: 26A06: One-variable calculus
Secondary: 26A09: Elementary functions

Keywords
Archimedes parabolas

Citation

Bényi, árpád; Szeptycki, Pawel; Van Vleck, Fred. A generalized Archimedean property. Real Anal. Exchange 29 (2003), no. 2, 881--889. https://projecteuclid.org/euclid.rae/1149698559


Export citation

References

  • Árpád Bényi, Pawel Szeptycki, and Fred Van Vleck, Archimedean properties of parabolas, Amer. Math. Monthly, 107 (2000), 945–949.